irregular periods

by Tiffany
(Texas)

I have very irregular periods and my husband and I are also currently trying for our first baby. we are both taking fertilaid and about 2 weeks ago I started using progesterone cream, twice daily, and taking vitamin D. I had my first period in 3 months. and I thought it was over a couple of days ago but it seems to be coming back. through my period, I continued using the progesterone cream and I still am. Do I need to stop, or continue using it? and how will this effect my ovulation since right now I am unsure of when I ovulate, or if I even do? I have been to the dr a few times and they have done labs on me and everything comes back normal. they always want to put me on birth control to regulate me but I don't want that as I am trying for a baby. any help or advice would be appreciated. Thanks

Comments for irregular periods

Click here to add your own comments

Jan 29, 2016
Irregular Periods
by: Joy

Hi Tiffany

I am unfamiliar with Fertilaid, so I really can't comment on the product. Please read the following pages on this website:

How to use Progesterone Cream

Estrogen Dominance

Pregnancy

Menstrual Cycle

Vitamin D3

What progesterone cream are you using and how much? What is your Vitamin D3 level?

It can take anything from 2-6 months before one benefits from progesterone therapy, possibly longer provided the correct amount of progesterone is used as well as the correct progesterone cream, or adjustments need to be made.

Hope this helps you.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...